MathSciNet Relay Station
MathSciNet bibliographic data
MR336041 (49 #817) 35E10 (35A05)
Hörmander, Lars On the existence of real analytic solutions of partial differential equations with constant coefficients. Invent. Math. 21 (1973), 151–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement